A short proof of the $C^{0,\alpha}$--regularity of viscosity subsolutions for superquadratic viscous Hamilton-Jacobi equations and applications

Abstract : Recently I.~Capuzzo Dolcetta, F.~Leoni and A.~Porretta obtain a very surprising regularity result for fully nonlinear, superquadratic, elliptic equations by showing that viscosity subsolutions of such equations are locally Hölder continuous, and even globally if the boundary of the domain is regular enough. The aim of this paper is to provide a simplified proof of their results, together with an interpretation of the regularity phenomena, some extensions and various applications.
Document type :
Journal articles
Complete list of metadatas

Cited literature [37 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00375575
Contributor : Guy Barles <>
Submitted on : Wednesday, April 15, 2009 - 2:53:11 PM
Last modification on : Saturday, October 26, 2019 - 1:51:20 AM
Long-term archiving on : Thursday, June 10, 2010 - 8:32:47 PM

Files

reg-vhje-art.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00375575, version 1
  • ARXIV : 0904.2309

Collections

Citation

Guy Barles. A short proof of the $C^{0,\alpha}$--regularity of viscosity subsolutions for superquadratic viscous Hamilton-Jacobi equations and applications. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2010, 73 (1), pp.31-47. ⟨hal-00375575⟩

Share

Metrics

Record views

293

Files downloads

194